MAUDE Adverse Event Report: THORATEC CORPORATION CENTRIMAG ADULT ECMO KIT (US); OXYGENATOR, CARDIOPULMONARY BYPASS

THORATEC CORPORATION CENTRIMAG ADULT ECMO KIT (US); OXYGENATOR, CARDIOPULMONARY BYPASS
Model Number CMAEK00
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a: there was no patient involved.No further information was provided.A supplemental report will be submitted once the manufacturer¿s investigation is complete.
 
Event or Problem Description
It was reported that during set up of a new pre-connected pack, the pigtails accessory was missing from the new pack.Pigtails were pulled from another kit.There was no delay in procedure due to this event.There was no adverse patient impact.
 
Additional Manufacturer Narrative
Section g8: the initial report was incorrectly submitted with a fei-based manufacturer report (mfr) number: 3003752502-202x-xxxxx.The mfr number should have been cfn-based with the 7-digit cfn being (b)(4).Manufacturer's investigation conclusion: the reported event of the pigtails missing from the pre-connected pack was unable to be confirmed.A specific cause for the reported event could not be conclusively determined through this evaluation.The account submitted one image of the outside of the box for the pre-connected pack, confirming that the product had model number cmaek00, serial number (b)(6).The reported event could not be confirmed based on the image.Review of the device history records for the centrimag adult extracorporeal membrane oxygenation (ecmo) kit (cmaek), revealed no deviations from manufacturing or quality assurance specifications.A specific cause for the reported event could not be conclusively determined.The relevant sections of the device history record (dhr) for the centrimag adult extracorporeal membrane oxygenation (ecmo) kit (cmaek), serial #(b)(6), were reviewed and showed no deviations from manufacturing or quality assurance specifications.The centrimag adult extracorporeal membrane oxygenation kit instructions for use (ifu), rev.B, is currently available.The ifu contains the following general warnings: -only trained personnel should use the circuit.-a backup circuit must be available immediately near the primary circuit during ecmo support.-component replacement should be prescribed by the physician based on risks and benefits to the patient.Under the section titled ¿package inspection,¿ the ifu warns to inspect the package carefully before opening.If the integrity of the sterile package has been compromised, or the product and/or package is defective, do not use the product and contact technical support.Under the section titled ¿package contents,¿ the ifu says that the package contains four high-flow pigtails with 3-way stopcock.The pigtails are listed as an accessory under this section.No further information was provided.The manufacturer is closing the file on this event.
 
Additional Manufacturer Narrative
No further information was provided.A supplemental report will be submitted once the manufacturer¿s investigation is complete.
 
Event or Problem Description
It was additionally reported that both pouches of pigtails were missing.

Brand Name
CENTRIMAG ADULT ECMO KIT (US)
Common Device Name
OXYGENATOR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
THORATEC CORPORATION
6035 stoneridge drive
pleasanton CA 94588
Manufacturer (Section G)
THORATEC CORPORATION
6035 stoneridge drive
pleasanton CA 94588
Manufacturer Contact
lindsey sallese
6035 stoneridge drive
pleasanton, CA 94588
7818528207
MDR Report Key23439174
Report Number3003752502-2025-00036
Device Sequence Number8672237
Product Code DTZ
UDI-Device Identifier05415067036414
UDI-Public(01)05415067036414(17)270103
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K222297
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCMAEK00
Device Catalogue NumberCMAEK00
Device Lot Number10805523
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2025
Supplement Date Received by Manufacturer11/11/2025
12/22/2025
Initial Report FDA Received Date10/31/2025
Supplement Report FDA Received Date12/01/2025
12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown